DOI 10.1016/j.transci.2023.103702
Nephrolithiasis in two patients on iron chelation therapy: A case report.
Аннотация
Drug-induced nephrolithiasis can arise from insoluble components within medications or crystallization of metabolites due to changes in metabolism and urinary pH. The connection between drugs utilized for iron chelation therapy (ICT) and nephrolithiasis is not well understood. In this report, we describe two pediatric patients diagnosed with nephrolithiasis while undergoing treatment with the chelating agents deferasirox, deferiprone, and deferoxamine for iron overload secondary to repeat blood transfusion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.